New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 3/9/2009 1:37 PM (GMT -6)   
For the past few months I've been having 15 drops a day of samento.. divided into two doses... Today I took it all at once.. about 3 hours later, i started to not feel well at all.. i had bad diarrhea as well as feeling pretty out of it and shaking a bit.. could this be from the increased dosage all at once?
 
Also, has anyone ordered rifampin through medco in the mail? I usually get my meds filled at the pharmacy.. but it was cheaper to go through the mail and i noticed it didnt have the same rifampin written on the capsule.. is this a generic form? affecting me differently?

Sulma
Regular Member


Date Joined Apr 2008
Total Posts : 366
   Posted 3/9/2009 7:31 PM (GMT -6)   
Cat's Claw in large doses can cause those symptoms. I've read the tannins are responsible. I've made decoctions of up to 8 grams at at time with lemon added to the water to minimize the number of tannins extracted and only had very mild GI discomfort. Kinda supports the assertion it is the tannins responsible, but I've no way of knowing of course without an in-home lab. :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 24, 2017 4:34 AM (GMT -6)
There are a total of 2,872,441 posts in 315,217 threads.
View Active Threads


Who's Online
This forum has 156719 registered members. Please welcome our newest member, katerser.
249 Guest(s), 4 Registered Member(s) are currently online.  Details
Formykids, LoveBill, Hoagie, Skypilot56


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer